PHARMACY EXPERT WITNESS CASE STUDIES

Fentanyl Overdose Due to Medical Documentation Error PHARMACY Expert Case

Fentanyl Overdose Due to Medical Documentation Error

This case involves a fifty-five-year-old female cancer patient who suffered from numerous complications. She remained in good spirits, however, and had the energy to resume near normal activities with sufficient pain medication. She presented to the ER wit …

Compounding Drug Causes Congestive Heart Failure PHARMACY Expert Case

Compounding Drug Causes Congestive Heart Failure

…  been FDA approved for sale in the US, via a compounding pharmacy. The patient’s doctor did not have an FDA experimental drug protocol …

Inadequate Warning Label Contributes to Heart Attack PHARMACY Expert Case

Inadequate Warning Label Contributes to Heart Attack

This case involves a plaintiff who suffered a massive heart attack when given a medication during a surgical procedure. The plaintiff, a male in his early twenties, was being prepped for surgery when he had an adverse reaction to one of the drugs administe …